# SDR 2007UALA02093

- Difficulty date: June 18, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 58,658 hours, 34,532 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO HYDRAULIC QUANTITY LOSS ON CLIMBOUT.  [07-06-07]   FOUND RIGHT WING HYDRUALIC LINE GOING TO MAIN GEAR RETRACTING ACTUATOR LEAKING.  REPLACED HYDRAULIC LINE.
